# SDR SWIA2020040149801

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27R BETWEEN FS349.00 AND FS364.00 HAS CORROSION        (C-CHECK)   RO:3/29/2020WET INSTALLED "NEW" LATCH PIN INTERCOSTAL 27R LOCATED BETWEEN FS349 - FS364 AS REQ'D REF. BOMBARDIER DRWG COMPLIED WITH SKYWEST TASK CARD LEAK CHECK GOOD
